# SDR YENA201710120835

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N983JT
- Make and model: Airbus A321-231
- Aircraft serial: 7739
- Aircraft time: 80 hours, 20 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2758
- Part serial: 201702688
- Condition: Failed
- Location: Master
- Part time: 80 hours, 20 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT TR 1 FAILED,  DC BATT BUSS FAILED.   RESET TR1. PERFORMED OPS TEST OF DC GENERATION SWITCHING IAW AMM 24-32-00-710-001-A. ALL OPS TEST ARE GOOD. R & R BATTERY 1 IAW AMM 24-38-51-000-001-A.
